American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Monica Conti, Elsa M. Marchini and Vittorino Pata. Reaction-diffusion with memory in the minimal state framework. Trans. Amer. Math. Soc. 366 (2014) 4969-4986.
Abstract, references, and article information   
View Article: PDF

[2] Messoud Efendiev. Attractors for Degenerate Parabolic Type Equations. Math. Surveys Monogr. 192 (2013) MR 3114305.
Book volume table of contents   

[3] E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Trans. Amer. Math. Soc. 365 (2013) 5277-5312.
Abstract, references, and article information   
View Article: PDF

[4] A. N. Carvalho, J. A. Langa and J. C. Robinson. Structure and bifurcation of pullback attractors in a non-autonomous Chafee-Infante equation. Proc. Amer. Math. Soc. 140 (2012) 2357-2373.
Abstract, references, and article information   
View Article: PDF

[5] Chunyou Sun, Lu Yang and Jinqiao Duan. Asymptotic behavior for a semilinear second order evolution equation. Trans. Amer. Math. Soc. 363 (2011) 6085-6109. MR 2817420.
Abstract, references, and article information   
View Article: PDF

[6] Yuming Qin, Guili Hu and Taige Wang. Global smooth solutions for the compressible viscous and heat-conductive gas. Quart. Appl. Math. 69 (2011) 509-528. MR 2850743.
Abstract, references, and article information
View Article: PDF

[7] Jong-Yeoul Park and Jum-Ran Kang. Global attractors for the suspension bridge equations with nonlinear damping. Quart. Appl. Math. 69 (2011) 465-475. MR 2850741.
Abstract, references, and article information
View Article: PDF

[8] Monica Conti, Stefania Gatti, Maurizio Grasselli and Vittorino Pata. Two-dimensional reaction-diffusion equations with memory. Quart. Appl. Math. 68 (2010) 607-643. MR 2761507.
Abstract, references, and article information
View Article: PDF

[9] Yan Guo and Yongqian Han. Critical Rayleigh number in Rayleigh-Bénard convection. Quart. Appl. Math. 68 (2010) 149-160. MR 2598887.
Abstract, references, and article information
View Article: PDF

[10] Caidi Zhao, Shengfan Zhou and Yongsheng Li. Existence and regularity of pullback attractors for an incompressible non-Newtonian fluid with delays. Quart. Appl. Math. 67 (2009) 503-540. MR 2547637.
Abstract, references, and article information
View Article: PDF

[11] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF

[12] Edoardo Mainini and Gianluca Mola. Exponential and polynomial decay for first order linear Volterra evolution equations. Quart. Appl. Math. 67 (2009) 93-111. MR 2495073.
Abstract, references, and article information
View Article: PDF

[13] Sergey Zelik and Alexander Mielke. Multi-pulse evolution and space-time chaos in dissipative systems. Memoirs of the AMS 198 (2009) MR 2499464.
Book volume table of contents   

[14] A. N. Carvalho and J. W. Cholewa. Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Trans. Amer. Math. Soc. 361 (2009) 2567-2586. MR 2471929.
Abstract, references, and article information   
View Article: PDF

[15] Maurizio Grasselli, Hao Wu and Songmu Zheng. Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008) 743-770. MR 2465143.
Abstract, references, and article information
View Article: PDF

[16] Meihua Yang and Chunyou Sun. Dynamics of strongly damped wave equations in locally uniform spaces: Attractors and asymptotic regularity. Trans. Amer. Math. Soc. 361 (2009) 1069-1101. MR 2452835.
Abstract, references, and article information   
View Article: PDF

[17] Igor Chueshov and Irena Lasiecka. Long-time behavior of second order evolution equations with nonlinear damping. Memoirs of the AMS 195 (2008) MR 2438025.
Book volume table of contents   

[18] Stuart S. Antman and J. Patrick Wilber. The asymptotic problem for the springlike motion of a heavy piston in a viscous gas. Quart. Appl. Math. 65 (2007) 471-498. MR 2354883.
Abstract, references, and article information
View Article: PDF

[19] Igor Kukavica. Log-log convexity and backward uniqueness. Proc. Amer. Math. Soc. 135 (2007) 2415-2421. MR 2302562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Valeria Berti and Stefania Gatti. Parabolic-hyperbolic time-dependent Ginzburg-Landau-Maxwell equations. Quart. Appl. Math. 64 (2006) 617-639. MR 2284463.
Abstract, references, and article information
View Article: PDF

[21] Delin Wu and Chengkui Zhong. Estimates on the dimension of an attractor for a nonclassical hyperbolic equation. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 63-70. MR 2226526.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1